A condition equivalent to covering dimension for normal spaces
Compositio Mathematica, Tome 28 (1974) no. 3, pp. 223-227
Cet article a éte moissonné depuis la source Numdam
@article{CM_1974__28_3_223_0,
author = {French, James Austin},
title = {A condition equivalent to covering dimension for normal spaces},
journal = {Compositio Mathematica},
pages = {223--227},
year = {1974},
publisher = {Noordhoff International Publishing},
volume = {28},
number = {3},
mrnumber = {367948},
zbl = {0288.54036},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1974__28_3_223_0/}
}
TY - JOUR AU - French, James Austin TI - A condition equivalent to covering dimension for normal spaces JO - Compositio Mathematica PY - 1974 SP - 223 EP - 227 VL - 28 IS - 3 PB - Noordhoff International Publishing UR - http://geodesic.mathdoc.fr/item/CM_1974__28_3_223_0/ LA - en ID - CM_1974__28_3_223_0 ER -
French, James Austin. A condition equivalent to covering dimension for normal spaces. Compositio Mathematica, Tome 28 (1974) no. 3, pp. 223-227. http://geodesic.mathdoc.fr/item/CM_1974__28_3_223_0/